Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 92, NWS Miami, FL

June 15, 2012Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2012, 5:57 PM EDT for Collier County, Hendry County, Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2012, 5:57 PM EDT (21:57 UTC)
Expired
Jun 15, 2012, 7:00 PM EDT
In force
63 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 103 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:24 PM EDTHAIL 0.5Big Cypress Reservation, FLPUBLIC REPORTED DIME SIZED HAIL NEAR BIG CYPRESS INDIAN RESERVATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 3:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS52 KMFL 152157
SVRMFL
FLC021-051-152300-
/O.NEW.KMFL.SV.W.0092.120615T2157Z-120615T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.
  EAST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 700 PM EDT

* AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHEAST OF HENDRY CORRECTIONAL I/A/P...AND MOVING SOUTHEAST
  AT 20 MPH.

* THE STORM WILL AFFECT...
  HENDRY CORRECTIONAL I/A/P...
  BIG CYPRESS SEMINOLE INDIAN RESERVATION...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...HAIL OF UP TO BASEBALL SIZE OR LARGER...DEADLY LIGHTNING...AND
VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM
HAS PASSED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN FLORIDA.

&&

LAT...LON 2626 8089 2619 8123 2647 8120 2651 8102
TIME...MOT...LOC 2157Z 336DEG 17KT 2641 8108

$$

GARCIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:09 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 15, 4:09 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT FRI JUN 15 2012

.UPDATE...
SEVERE STORMS HAVE BEEN DEVELOPING OVER THE EAST COAST METRO AREAS
THIS AFTERNOON WHERE THE EAST AND WEST COAST SEA BREEZES HAVE
COLLIDED. THERE IS ALSO A DISTURBANCE IN THE NORTHEAST GULF OF
MEXICO THAT IS MOVING SOUTHEAST AND WILL BE MOVING INTO SOUTH
FLORIDA THIS EVENING. AT THE SAME TIME...THE MID LEVELS OF THE
ATMOSPHERE HAS ALSO COOL DOWN TO -10C. THIS WILL HELP TO CONTINUE
TO GENERATE STRONG TO SEVERE THUNDERSTORMS OVER THE CWA THROUGH
THE EVENING HOURS OVER SOUTH FLORIDA. THEREFORE...A SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF SOUTH FLORIDA UNTIL
9 PM EDT THIS EVENING.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 233 PM EDT FRI JUN 15 2012/

SHORT TERM (TONIGHT-SUNDAY NIGHT)...
RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A MID-LEVEL TROUGH
EXTENDING WSW FROM THE CAROLINAS TO THE CENTRAL GULF COAST SLOWLY
SHIFTING SOUTHWARD OVER NRN FLORIDA WITH PLENTY OF MID-LEVEL DRY
AIR SPREADING SOUTH ACROSS THE REGION IN ITS WAKE. THIS UPPER
TROUGH COMBINED WITH A SUFFICIENT AMOUNT OF LOW-LEVEL
MOISTURE/INSTABILITY ...A WEAK FRONTAL BOUNDARY OR TROUGH THAT WAS
ANALYZED EXTENDING WEST ACROSS S FLORIDA AND THE AFTERNOON SEA
BREEZES WILL SUPPORT ANOTHER ROUND OF AFTERNOON CONVECTION ONCE
AGAIN LATER TODAY. SIMILAR TO YESTERDAY...DECENT MID-LEVEL LAPSE
RATES WITH -9 C 500 MB TEMPS AND PRIMARILY LIGHT WESTERLY FLOW
THROUGH THE PROFILE WILL SUPPORT A FEW STRONG TO POSSIBLY SEVERE
STORMS WITH THE MAIN IMPACTS BEING LIGHTNING...PERIODS WITH HEAVY
RAINFALL...DAMAGING WIND GUSTS AND HAIL THROUGH THE MID-EVENING
PERIOD BEFORE TRENDING DOWN.

ON SATURDAY...THE MODELS INDICATE THE WEAK SURFACE BOUNDARY AND
UPPER TROUGH CONTINUING SOUTH OF THE PENINSULA WITH NORTHERLY FLOW
AND MUCH DRIER DEEP LAYER AIR SPREADING SOUTH INTO THE AREA THROUGH
THE COURSE OF THE DAY. HOWEVER...WE WILL KEEP ISOLATED/SCATTERED
SHOWERS AND STORMS IN THE FORECAST...ESPECIALLY ACROSS THE
SOUTHWESTERN PORTIONS OF THE PENINSULA ALONG THE GULF COAST WHERE
THE BESTS LOW-LEVEL CONVERGENCE WILL BE EXPECTED BETWEEN THE NELY
FLOW AND THE AFTERNOON GULF COAST SEA BREEZE.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...MODEL PWAT VALUES CONTINUE TO
FALL AS THE DEEP LAYER DRY AIR SPREADS SOUTH ACROSS THE AREA.
ALTHOUGH THIS DRY AIR AND NORTHERLY FLOW WILL SUPPRESS AFTERNOON
CONVECTION...WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST...ESPECIALLY ACROSS THE ATLANTIC MARINE AREAS AND THE EAST
COAST LOCATIONS THROUGH THE OVERNIGHT/EARLY MORNING PERIODS WHERE
THE BEST CONVERGENCE WILL BE.

LONG TERM...(MONDAY-THURSDAY)
MODELS INDICATE RISING UPPER HEIGHTS AS THE UPPER TROUGH BEGINS
TO LIFT ENE AWAY FROM THE LOCAL AREA THROUGH THE FIRST HALF OF THE
WEEK. DEEP EASTERLY FLOW WITH NEAR NORMAL TEMPERATURES WILL BE
EXPECTED EACH DAY THROUGH THIS TIME. THE BEST CHANCE FOR AFTERNOON
SHOWERS WILL REMAIN INLAND AND ALONG THE GULF COAST WITH THE
EASTERLY FLOW CONTINUING.

MARINE...
MODERATE NORTHEAST WINDS AND DRIER AIR WILL FILL IN ACROSS THE
MARINE AREAS OVER THE WEEKEND IN THE WAKE OF THE WEAK FRONTAL
BOUNDARY. THIS WILL TRANSLATE TO BUILDING SEAS...MAINLY OVER THE
ATLANTIC WATERS EAST OF PALM BEACH COUNTY ACROSS THE GULF STREAM
WHERE SEAS COULD REACH THE EXERCISE CAUTION LEVEL. WINDS WILL
STEADILY SHIFT TOWARD THE EAST THROUGH THE EARLY PORTION OF
THE UPCOMING WEEK AND REMAIN IN THE MODERATE RANGE THROUGH THE
MID-WEEK PERIOD.

FIRE WEATHER...
NO CONCERNS THROUGH THE PERIOD DESPITE THE DRIER AIR SPREADING
SOUTH INTO THE LOCAL AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  86  75  86 / 30 20 20 20
FORT LAUDERDALE  77  88  77  87 / 30 20 20 20
MIAMI            76  88  76  88 / 30 30 20 20
NAPLES           72  90  71  91 / 30 20 10 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Jun 15, 4:49 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
449 PM EDT FRI JUN 15 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
161200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
449 PM EDT FRI JUN 15 2012

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT ALL OF SOUTH FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS: CHANCES FOR THUNDERSTORMS WILL PREVAIL ACROSS THE
ENTIRE SOUTH FLORIDA AREA THIS EVENING.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
OF 45 TO 55 MPH.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF PENNIES.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
EAST COAST BEACHES.

THUNDERSTORMS: CHANCES FOR SEVERE THUNDERSTORMS WILL PREVAIL
ACROSS THE ENTIRE SOUTH FLORIDA AREA THIS AFTERNOON AND EVENING.
ANY STORMS THAT DO DEVELOP WILL HAVE FREQUENT LIGHTNING
STRIKES, GUSTY WINDS, LARGE HAIL, AND HEAVY RAINFALL.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
UP TO 70 MPH.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF QUARTERS.

FLOODING: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING MINOR
STREET FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY WITH LIGHTNING AND DOWNPOURS
BEING THE MAIN IMPACTS. SOME OF THESE COULD BECOME STRONG AND EVEN
SEVERE.

THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE ATLANTIC BEACHES
THIS WEEKEND AS WINDS BECOME NORTHEAST AND INCREASE ALONG WITH AN
INCOMING SMALL NORTHEAST SWELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS SOUTH FLORIDA THROUGH
THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Local storm report, Jun 15, 4:47 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             2 E CORAL GABLES        25.73N 80.24W
06/15/2012  E1.75 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            TIME OF THE EVENT CORRECTED...GOLF BALL SIZED HAIL
            REPORTED AT COCONUT GROVE.

&&

RIVERA
Special weather statement, Jun 15, 4:54 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT FRI JUN 15 2012

FLZ063-066-152145-
GLADES FL HENDRY FL
454 PM EDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN GLADES COUNTY
  EXTREME NORTHWESTERN HENDRY COUNTY

* UNTIL 545 PM EDT

* AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 13 MILES WEST OF VENUS...AND MOVING SOUTHEAST
  AT 20 MPH.

* THE STORM WILL AFFECT...
  PALMDALE...
  MUSE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2704 8132 2691 8116 2675 8157 2703 8157
      2704 8156
TIME...MOT...LOC 2051Z 337DEG 18KT 2707 8156

JE
Special weather statement, Jun 15, 5:08 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
508 PM EDT FRI JUN 15 2012

FLZ073-074-152145-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
508 PM EDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 545 PM EDT

* AT 505 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR DORAL...AND MOVING SOUTH AT 20 MPH.

* THE STORM WILL AFFECT...
  MIAMI SPRINGS...
  SWEETWATER...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2584 8027 2572 8034 2582 8048 2596 8041
TIME...MOT...LOC 2108Z 356DEG 17KT 2582 8039

KOB
Local storm report, Jun 15, 5:16 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
516 PM EDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     OAKLAND PARK            26.17N 80.14W
06/15/2012                   BROWARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A 6FT TALL TREE UPROOTED NEAR NW
            31 ST.

&&

RIVERA
Local storm report, Jun 15, 5:17 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             DORAL                   25.84N 80.36W
06/15/2012  E0.25 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED NEAR NW 41 ST AND THE TURNPIKE.

&&

RIVERA
Local storm report, Jun 15, 5:52 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
552 PM EDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             11 S DEVILS GARDEN      26.45N 81.12W
06/15/2012  E2.75 INCH       HENDRY             FL   LAW ENFORCEMENT

            BASEBALL SIZED HAIL REPORTED NEAR SR 833 AND SR 846 IN
            HENDRY COUNTY.

&&

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:13 PM EDTSpecial Weather StatementMFLMiami-Dade62 min
Jun 14, 8:21 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach24 min
Jun 14, 8:28 PM EDTSpecial Marine WarningMFL62 min
Jun 14, 8:39 PM EDTSevere Thunderstorm WarningMFLMiami-Dade51 min
Jun 14, 8:40 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach21 min
Jun 14, 9:00 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 14, 9:03 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 14, 9:07 PM EDTAreal Flood AdvisoryMFLMiami-Dade113 min
Jun 14, 9:25 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade35 min
Jun 14, 9:37 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Jun 14, 9:41 PM EDTSpecial Marine WarningMFL64 min
Jun 14, 9:47 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 14, 9:57 PM EDTSpecial Marine WarningMFL48 min
Jun 15, 1:45 PM EDTSpecial Marine WarningMFL27 min
Jun 15, 2:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 15, 2:41 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 15, 2:44 PM EDTSpecial Marine WarningMFL61 min
Jun 15, 3:01 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 15, 3:14 PM EDTSevere Thunderstorm WarningMFLBroward31 min
Jun 15, 3:33 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 15, 3:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach23 min
Jun 15, 3:42 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
Jun 15, 3:48 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 15, 3:57 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Jun 15, 3:59 PM EDTSpecial Weather StatementMFLGlades46 min
Jun 15, 4:16 PM EDTSevere Thunderstorm WarningMFLMiami-Dade29 min
Jun 15, 4:18 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 15, 4:45 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 15, 4:54 PM EDTSpecial Weather StatementMFLGlades51 min
Jun 15, 5:08 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jun 15, 5:18 PM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe27 min
Jun 15, 5:19 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry26 min
Jun 15, 5:32 PM EDTSevere Thunderstorm WarningMFLHendry28 min
Jun 15, 5:42 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry26 min
Jun 15, 6:21 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry54 min
Jun 15, 7:14 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade31 min
Jun 15, 7:17 PM EDTSpecial Weather StatementMFLCollier28 min
Jun 15, 7:24 PM EDTSevere Thunderstorm WarningMFLCollier36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.